“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7699
School of Mathematics
  Title:   Special homological dimensions and intersection theorem
1.  T. Sharif
2.  S. Yassemi
  Status:   Published
  Journal: Math. Scand.
  Vol.:  96
  Year:  2005
  Pages:   161-168
  Supported by:  IPM
Let (R,\frakm) be commutative Noetherian local ring. It is shown that R is Cohen-Macaulay ring if there exists a Cohen-Macaulay finite (i.e. finitely generated) R-module with finite upper Gorenstein dimension. In addition, we show that, in the Intersection Theorem, projective dimension can be replaced by quasi-projective dimension.

Download TeX format
back to top
scroll left or right